# SDR GTIA2022040736363

- Difficulty date: April 4, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 36,223 hours, 15,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT FAS REPORTED STRONG ODOR ON APPROACH INTO SKBQ-TROUBLESHOOTED THE AIR QUALITY EVENT, ISOLATED TO PACK #2 PER TSM 05-50-00-810-831-A DEACTIVATED PACK #2 IAW AMM 21-51-00-040-002-A
